# SDR SCNA20121107058

- Difficulty date: November 2, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 44 FROM STA 520 TO 480 HAS MULTIPLE AREAS OF CORROSION.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK.
